# SDR C8GA20060005

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 47,807 hours, 32,309 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Quick Disconnect
- Part number: 40094
- Part serial: NSN
- Condition: Disconnected
- Location: Air Speed Ind
- Part time: 47,807 hours, 32,309 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 716 FROM TOL TO MEM.  DURING TAKEOFF, CAPTAINS AIR SPEED INDICATOR FROZE AT 70 KNOTS.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  FOUND CAPTAINS MACH AIRSPEED INDICATOR QUICK DISCONNECT NOT FULLY ENGAGED.  RESECURED QUICK DISCONNECT.  PERFORMED PITOT/STATIC TEST.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
